# SDR RRXA10795

- Difficulty date: January 15, 2001
- Submitted: July 25, 2001
- Operation: Air carrier
- Aircraft: N801GP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46039
- Aircraft time: 79,863 hours, 31,419 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND HOLE DAMAGE TO RT. WING I/B FLAP LWR. SURFACE AT RT WING I/B FLAP BEHIND NR 7 TIRE, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  REMOVED DAMAGE, TREATED IAW DC-8 SRM 51-1-8. FRABICATED REPAIR AND INSTALLED IAW DC-8 SRM 57-2-1 FIG. 2Q AND DC-8 SRM 51-1-21A.
